Anyone taking both the new Nardil (reformulated) that's been out since around 2003, and taking Synthroid for hypothyroid? I am and having problems. When I take my Synthroid, wait an hour, then eat and then take my Nardil I get alot of jitters and tremors and when I take my Centrum multivitamin and Calcium from Citrate suppplement, it gets rid of my tremors and jitters and don't know why but glad it goes away. Doctors and pharmacists say there are no interactions between Synthroid and Nardil but when I tell them it's the new Nardil, they said it is a possibility. I am wondering if I am getting false blood test readings of my TSH (thyroid stimulating hormone) because of the Nardil. My TSH reads a little high like 8 point something, which makes me more hypothyroid but the symptoms feel like hyperthyroid. The symptoms are pretty bad if anyone knows about this please let me know. Thanks so much for your time.